# SDR GAIA00383

- Difficulty date: July 3, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE, FOUND DURING PREFLIGHT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM OPS CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
